Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online
Ask a Urologist   »  

Having cloudy whitish urine and have Benign prostatic hyperplasia. Taking BP medicines with diuretic and metforman. Advise?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 1978
Answered : 6597 Questions
I have cloudy whitish urine, I have BPH take blood pressue meds with a diuretic and metforman. I havel lost about 25 ponds lately and my blood pressure is low for me. blood surger is fine.
Posted Fri, 13 Sep 2013 in Urinary and Bladder Problems
Answered by Dr. Pavan Kumar Gupta 1 hour later
Thanks for the query.
Brief answer....cloudy urine can be just normal or it may mean some other serious problem.
Detailed answer....
The presence of whitish cloudy urine may mean a perfectly normal reason like passing of phosphates in urine due to consumtion of large amount of milk or it may mean....
Infections of kidneys ( pyelonephritis )
Bladder infections.
Prostate infections
Passing of proteins in urine
Sexually transmitted disease  like gonorrhoea
Passing of small amount of blood can also give rise to cloudy appearance etc.
What you require is proper urine microscopy and chemistry done to know the basic cause and then explore it.

As far as weight loss is concerned,the most likely cause in you seems to be due to your medications specially metformin while lisinopril and diuretics can also contribute to weight loss.However this weight loss should not be dismissed and ideally it should be discussed and investigated by your doctor.
Consult your doctor and get yourself examined properly.
I hope it helps however you may revert to me for any further query.
Best of luck
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask a Urologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor